# SDR HEEA079078

- Difficulty date: May 16, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N822H
- Make and model: Bell 214ST
- Aircraft serial: 28139
- Aircraft time: 4,518 hours
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 40016702513
- Part serial: X3870
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOES NOT TURN ON. SCRAPPED.
